A characterization of 2-knots groups.

Título inglés A characterization of 2-knots groups.
Título español Una caracterización de grupos de 2-anidaciones.
Autor/es González-Acuña, Francisco
Organización Inst. Mat. Univ. Nac. Autón. México (UNAM), México D.F., México;Univ. Iowa, Iowa City (Iowa), Estados Unidos;Cent. Inv. Mat., Guanajuato, México
Revista 0213-2230
Publicación 1994, 10 (2): 221-228, 12 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés A n-knot group is the fundamental group of the complement of an n-sphere smoothly embedded in Sn+2. Artin gave in 1925 ([A]) an algebraic characterization of 1-knot groups. M. Kervaire gave in 1965 ([K]) an algebraic characterization of n-knot groups for n ≥ 3. The problem of characterizing algebraically 2-knot groups has been posed several times (see for example [Su, Problem 4.7]). Ribbon 2-knot groups have been characterized algebraically by Yajima [Y].
We will give here a characterization of 2-knot groups in terms of presentations. It has the flavor of Artin's characterization of 1-knot groups. S. Kamada has independently obtained another characterization of 2-knot groups ([Ka]).
Clasificación UNESCO 121012
Palabras clave español Topología algebraica ; Grupos de n-anidaciones ; Variedad recubridora ; Grupo de trenzas
Código MathReviews MR1286475
Código Z-Math Zbl 0822.57018
Icono pdf Acceso al artículo completo